S. Attal and A. Coquio, Quantum stopping times and quasi-left continuity, Annales de l?Institut Henri Poincare (B) Probability and Statistics, vol.40, issue.4
DOI : 10.1016/j.anihpb.2003.10.008

J. Bergh and J. Löfström, Interpolation Spaces. An introduction, 1976.

D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Mathematica, vol.124, issue.0, pp.249-304, 1970.
DOI : 10.1007/BF02394573

R. A. Coifman, A real variable characterization of H p, Studia Math, vol.51, pp.269-274, 1974.

B. Davis, On the intergrability of the martingale square function, Israel Journal of Mathematics, vol.37, issue.2, pp.187-190, 1970.
DOI : 10.1007/BF02771313

C. Dellacherie and P. A. Meyer, Probabilités et potentiel. Chapitres V à VIII. Théorie des martingales, 1980.

T. Fack and H. , -measurable operators, Pacific Journal of Mathematics, vol.123, issue.2, pp.269-300, 1986.
DOI : 10.2140/pjm.1986.123.269

URL : https://hal.archives-ouvertes.fr/hal-01300122

A. M. Garsia, Martingale inequalities : Seminar notes on recent progress, Mathematics Lecture Notes Series, 1973.

R. F. Gundy, A Decomposition for $L^1$-Bounded Martingales, The Annals of Mathematical Statistics, vol.39, issue.1, pp.134-138, 1968.
DOI : 10.1214/aoms/1177698510

U. Haagerup, L p -spaces associated with an arbitrary von Neumann algebra. Algèbres d'opérateurs et leurs applications en physique mathématique, pp.175-184, 1979.

U. Haagerup, H. Rosenthal, and F. A. Sukochev, Banach embedding properties of noncommutative L p -spaces, Mem. Amer. Amer. Math. Soc, issue.776, p.163, 2003.

S. Heinrich, Ultraproducts in Banach spaces theory, J. Reine Angew. Math, vol.313, pp.72-104, 1980.

C. W. Henson, L. C. Moore, and J. , The nonstandard theory of topological vector spaces, Transactions of the American Mathematical Society, vol.172, pp.405-435, 1972.
DOI : 10.1090/S0002-9947-1972-0308722-5

C. Herz, Bounded mean oscillation and regulated martingales, Transactions of the American Mathematical Society, vol.193, pp.199-215, 1974.
DOI : 10.1090/S0002-9947-1974-0353447-5

C. Herz, H p -spaces of martingales, 0<p?1, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.14, issue.3, pp.189-205, 1974.
DOI : 10.1007/BF00533241

S. Janson and P. Jones, Interpolation between Hp spaces: The complex method, Journal of Functional Analysis, vol.48, issue.1, pp.58-80, 1982.
DOI : 10.1016/0022-1236(82)90061-1

M. Junge, Doob's inequality for non-commutative martingales, J. Reine Angew. Math, vol.549, pp.149-190, 2002.

M. Junge and T. Mei, Noncommutative Riesz transforms ??? a probabilistic approach, American Journal of Mathematics, vol.132, issue.3, pp.611-680, 2010.
DOI : 10.1353/ajm.0.0122

M. Junge and M. Musat, A noncommutative version of the John-Nirenberg theorem, Trans. Amer. Math. Soc, vol.59, pp.115-142, 2007.

M. Junge and Q. Xu, Noncommutative Burkholder/Rosenthal inequalities, The Annals of Probability, vol.31, issue.2, pp.948-995, 2003.
DOI : 10.1214/aop/1048516542

URL : https://hal.archives-ouvertes.fr/hal-00477038

M. Junge and Q. Xu, ON THE BEST CONSTANTS IN SOME NON-COMMUTATIVE MARTINGALE INEQUALITIES, Bulletin of the London Mathematical Society, vol.37, issue.02, pp.243-253, 2005.
DOI : 10.1112/S0024609304003947

M. Junge and Q. Xu, Noncommutative maximal ergodic theorems, Journal of the American Mathematical Society, vol.20, issue.02, pp.385-439, 2007.
DOI : 10.1090/S0894-0347-06-00533-9

URL : https://hal.archives-ouvertes.fr/hal-00477047

M. Junge and Q. Xu, Noncommutative Burkholder/Rosenthal inequalities II: Applications, Israel Journal of Mathematics, vol.335, issue.1, pp.227-282, 2008.
DOI : 10.1007/s11856-008-1048-4

URL : https://hal.archives-ouvertes.fr/hal-00477038

R. V. Kadison and J. R. Ringrose, Fundamentals of the theory of operator algebras, Graduate Studies in Mathematics, vol.15, 1997.

F. Lust-piquard, Inégalités de Khintchine dans C p (1 < p < ?), C. R. Acad. Sci. Paris, vol.303, pp.289-292, 1986.

F. Lust-piquard and G. Pisier, Non commutative Khintchine and Paley inequalities, Arkiv f??r Matematik, vol.29, issue.1-2, pp.241-260, 1991.
DOI : 10.1007/BF02384340

M. Musat, Interpolation between non-commutative BMO and non-commutative Lp-spaces, Journal of Functional Analysis, vol.202, issue.1, pp.195-225, 2003.
DOI : 10.1016/S0022-1236(03)00099-5

J. Parcet, Weak type estimates associated to Burkholder???s martingale inequality, Revista Matem??tica Iberoamericana, vol.23, issue.3, pp.1011-1037, 2007.
DOI : 10.4171/RMI/522

J. Parcet and M. Randrianantoanina, GUNDY'S DECOMPOSITION FOR NON-COMMUTATIVE MARTINGALES AND APPLICATIONS, Proc. London Math. Soc. (3), pp.227-252, 2006.
DOI : 10.1017/S0024611506015863

G. Pisier, Non-commutative vector valued L p -spaces and completely p-summing maps, Astérisque, vol.247, 1998.

G. Pisier and Q. Xu, Non-Commutative Martingale Inequalities, Communications in Mathematical Physics, vol.189, issue.3, pp.667-698, 1997.
DOI : 10.1007/s002200050224

G. Pisier and Q. Xu, Non-commutative L p -spaces, Handbook of the geometry of Banach spaces, pp.1459-1517, 2003.

M. Pratelli, Sur certains espaces de martingales localement de carré intégrable, 1974.

N. Randrianantoanina, Kadec???Pelczynski decomposition for Haagerup Lp-spaces, Mathematical Proceedings of the Cambridge Philosophical Society, vol.132, issue.01, pp.137-154, 2002.
DOI : 10.1017/S0305004101005370

N. Randrianantoanina, Non-commutative martingale transforms, Journal of Functional Analysis, vol.194, issue.1, pp.181-212, 2002.

N. Randrianantoanina, Conditioned square functions for noncommutative martingales, The Annals of Probability, vol.35, issue.3, pp.1039-1070, 2007.
DOI : 10.1214/009117906000000656

Y. Raynaud, On ultrapowers of noncommutative L p spaces, J. Operator Theory, vol.48, pp.41-68, 2002.

Y. Raynaud and Q. Xu, On subspaces of non-commutative Lp-spaces, Journal of Functional Analysis, vol.203, issue.1, pp.149-196, 2003.
DOI : 10.1016/S0022-1236(03)00045-4

B. Sims, Ultra-techniques in Banach space theory. Queen's Papers in Pure and Appl, Math, vol.60, 1982.

M. Takesaki, Theory of operator algebras. I, 1979.

P. K. Tam, Isometries of L p -Spaces Associated with Semifinite Von Neumann Algebras, Transactions of the American Mathematical Society, vol.254, pp.339-354, 1979.
DOI : 10.2307/1998273

M. Terp, L p -spaces associated with von Neumann Algebras. Notes, 1981.

F. Weisz, Martingale Hardy Spaces for 0 < p ? 1. Probab. Theory Related Fields, pp.361-376, 1990.

F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Lecture notes in mathematics, vol.1568, 1994.
DOI : 10.1007/BFb0073448

T. Wolff, A note on interpolation spaces, Lecture Notes in Mathematics, vol.24, pp.199-204, 1981.
DOI : 10.1007/BFb0093288

Q. Xu, Some results related to interpolation on hardy spaces of regular martingales, Israel Journal of Mathematics, vol.42, issue.1-3, pp.173-187, 1995.
DOI : 10.1007/BF02761645

Q. Xu, Noncommutative L p -spaces and martingale inequalities. Book manuscript, 2007.